# SDR SWAA2024071612661

- Difficulty date: July 15, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 60,811 hours, 39,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER MISSING F/O SIDE OVERWING EXIT LOWER LENS<[01] INSTALLED LIGHT COVER F/O SIDE EMERGENCY EXIT LIGHT PER AMM 33-51-04
